| Model Number |
ANGEL PRP SYSTEM CENTRIFUGE US (NEW) |
| Medical Device Problem Code |
Device Emits Odor (1425)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 10/24/2025, it was reported by a sales representative via (b)(4) that an abs-10060 angel prp system centrifuge blood was not pulled up during the spin cycle at all and then there was a burning smell coming from the outlet where the machine was plugged in.This was discovered during the case with no patient harm.
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure of the angel prp kit, is the external power source where the machine was plugged in.The failure may have resulted from a defective or compromised electrical outlet rather than a device-related malfunction.